Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Taking loestrin. Severe pain without periods, nausea. Not pregnant. What tests to be done next?

I am on loestrin 20 pill and I am sexually active. My doctor has told me to take 3 strips in a row. And then have a break as I get very painful periods. However recently I had no period, but period pains everyday. I have felt nauseous too. But I have done 2 pregnancy tests and they were both negative. I really don t want to be pregnant so is there anything else it could be?
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2013
Thanks for your query.
For the first month of pill use, it is common to experience side effects.
Nausea is a common side effect, while cramps are not so common, however, if you are overdue and experiencing cramps, you might be about to have your period.
Also, for the benefits like reduced pain during periods to appear, it might take a few months.
Please consult your health care provider to rule out pregnancy and for appropriate guidance after a check up.
take care
Answered: Thu, 17 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor